Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. This is due to the accumulation of lactic acid in your muscles and is a very common issue after exercise. This has nothing to do with your heart. Position-related pain is always muscular. You should take over-the-counter available tablet Advil 400 mg thrice daily for 5 days, massage the area with Bengay gel twice daily for 2 weeks, and use heating pads to the area twice daily for 2 weeks. I reassure you in the same way as I would have assured some of my family members that there is nothing serious behind this so please don't stress yourself.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –
Yes, such aches can start a couple of days after the exercise. Yes, you can feel it deeper. It's actually about how you perceive it. You are welcome dear, respected, and valuable customer. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. Regards